SirenLull

17d

To anyone on testosterone, have you noticed an increase in nap-taking/sleepiness?

Testosterone • Type: Injectable

Sleepiness

Testosterone

Gender Dysphoria

View all
  • goldfin

    17d

    Fatigue is normal at first as your body is adjusting to the hormone change. Personally I was tired for the first couple months then I started to feel more energized

  • Valkyrie

    16d

    I was super sluggish for my first month or so on the shots.

  • PrettyBoyBlue

    16d

    I'm exhausted tbh. Almost 2 months on shot. Exhausted and hungry non stop

  • AnimalBoy

    14d

    I was sluggish for a couple of weeks but after that I got a huge energy boost

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.